Stability and nilpotent approximations

Research output: Chapter in Book/Report/Conference proceedingConference contribution

28 Scopus citations

Abstract

The author gives results on asymptotic stability for dynamical systems that are homogeneous w.r.t. a family of dilations or are perturbations of such system. The criteria derived indicate that certain feedback laws that asymptotically stabilize a nilpotent or solvable approximation also asymptotically stabilize the original control system at the origin.

Original languageEnglish (US)
Title of host publicationProceedings of the IEEE Conference on Decision and Control
PublisherPubl by IEEE
Pages1244-1248
Number of pages5
StatePublished - 1988
EventProceedings of the 27th IEEE Conference on Decision and Control - Austin, TX, USA
Duration: Dec 7 1988Dec 9 1988

Other

OtherProceedings of the 27th IEEE Conference on Decision and Control
CityAustin, TX, USA
Period12/7/8812/9/88

    Fingerprint

ASJC Scopus subject areas

  • Chemical Health and Safety
  • Control and Systems Engineering
  • Safety, Risk, Reliability and Quality

Cite this

Kawski, M. (1988). Stability and nilpotent approximations. In Proceedings of the IEEE Conference on Decision and Control (pp. 1244-1248). Publ by IEEE.